# SDR DHLA200900024

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 86,911 hours, 31,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 3800
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN LAV INOP.  REMOVED AND REPLACED FLASHLIGHT IAW DC-8 MMS 25-60-62, OPS CHECKS GOOD P/N 3800.
